Recently I have been light headed upon standing or even after I have been doing a physical activity and then stopping and standing still for a minute. I have been taking 400 mg of sectral for almost a year to control svt. Except for a brief episode of afib last spring I haven't had any problems until now. I have lost about 35 pounds since January.(on a diet) Would weight have anything to do with the amount of medicine I need to control the svt? I was wondering if maybe I don't need as much sectral since I weigh less and the sectral is making my blood pressure drop too fast when I stand. I was overweight before and needed to lose those pounds, and have not noticed a problem with the heart rate at these times, just light headed enough to sometimes have to sit down for a minute. Do you think I need a medicine adjustment or is this something else?
Thank you for your response!
It is possible that the dosage needs lowered although 400mg is not a hugh dose. What is your heart rate? Are you drinking enough fluids? You could check with your doctor about cutting your dose down and see what he/she thinks.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.